# SDR DALA2018070404376

- Difficulty date: July 3, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 52,967 hours, 24,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORTS, UPPER AND LOWER FROM STA 950-1000 AND BTW 30RBL-55RBL IN AFT WET AREA. FLOOR SUPPORTS UPPER AND LOWER IN AFT WET AREA (W2) WERE REPLACED PER SRM 51-40-02-0G-0.
